# SDR AALA20151110001

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 49,714 hours, 8,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: 284T049814
- Condition: Not Seated
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE SQUIB TEST 1, LT SLIDE FAILS.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 25-65-00 FIGURE 103 & MCM CARD 25-92-03.  RESEATED TEST RELAYS M1135 K3 & K5, NOW CHECKED OK.  SEE ALSO AALA20151110008.
